# SDR CALA2025081507807

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17341
- Make and model: Boeing 737-8
- Aircraft serial: 67605
- Aircraft time: 3,187 hours, 1,102 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR TRIGGERED. NO SMOKE OR FUMES OF ANY SORT IN LAV NOBODY VAPED/SMOKED. PERFORMED LAV. SMOKE SELF TEST. TEST PASSED IAW AMM-26-14-00-710-801.  PERFORMED SMOKE TEST, TEST PASSED. IAW AMM-26-14-00-730-801, COULD NOT DUPLICATE PROBLEM.
